# SDR K11A2025091700341

- Difficulty date: July 6, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N332CK
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 76,276 hours, 46,882 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 400
- Part time: 76,276 hours, 46,882 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON PANEL 5724L OPENING ON I/B SIDE OF #1 PYLON HAS EVIDENCE OF POSSIBLE CRACK EXTENDING PAST STOP DRILL ON PYLON SKIN AND DOUBLER.
